Please use this identifier to cite or link to this item: http://hdl.handle.net/10419/150347
Authors: 
Chesher, Andrew
Rosen, Adam M.
Smolinski, Konrad
Year of Publication: 
2013
Citation: 
[Journal:] Quantitative Economics [ISSN:] 1759-7331 [Volume:] 4 [Year:] 2013 [Issue:] 2 [Pages:] 157-196
Subjects: 
Partial identification
random sets
multiple discrete choice
endogeneity
instrumental variables
incomplete models
Persistent Identifier of the first edition: 
Creative Commons License: 
https://creativecommons.org/licenses/by-nc/3.0/
Document Type: 
Article

Files in This Item:
File
Size





Items in EconStor are protected by copyright, with all rights reserved, unless otherwise indicated.